# SDR CALA2014092492282

- Difficulty date: September 25, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 65,795 hours, 7,673 cycles
- Engine: Pwa PW4056
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF 120-130 KTS, BRAKE TEMPS FROM 4 TO 7.  FLIGHT DECK INDICATIONS SHOWED NR 1 REVERSER DEPLOYMENT.     NO EVIDENCE OF REVERSER DEPLOYMENT, NO DAMAGE NOTED.  CREW VERBAL:DURING T/O ROLL NR 1 REV AMBER UNLOCK INDICATOR PRESENT WITH NEED TO INCREASE RT RUDDER INPUT TO STAY STRAIGHT.  REJECTED T/O.  REPLACED PROXIMITY SENSORS S1607 AND S1608
